How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42800
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I am having terrible anietyattacks my hands get real nervous

Customer Question

I am having terrible anietyattacks my hands get real nervous I am takingclonazepam0.5 twice a day escita.opram10mg once a day. When I get upset or exciting i get where I cannot walk or function it is very embarrassing to me . I h played bridge yesterday before I had left I took a buspirone and escitalopram in a couple of hrs after that I could not function. I am getting to the point where I do not want to go anywhere. Please help me I do not want to go through the rest of my life this. I have two functions this afternoon I am thinking about cANCEL because of this very reason. What do you think? Thank ypu
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. David replied 2 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 2 months ago.

I am sorry you are having such bad anxiety attacks.

you should talk to your doctor about increasing your dose of escitalopram to 20mg a day and increasing your dose of clonazepam to 1mg twice a day and seeing if this better helps control your anxiety symptoms.

if the buspirone is not working for you, you may benefit from hydroxyzine to help anxiety as well

there are other medications like paroxetine or sertraline which could work better for you than the escitalopram.

have you taken these before?

Customer: replied 2 months ago.
I have taken zoloft and I have a friend who lost your husband and she got on escitalopram and she totold me how much that helped het I suggested that to my Dr so he put me on that. I don't know I am confused about what I need to be taking. Can anxiety effect you with your body functions like I am having thanks
Customer: replied 2 months ago.
If I am taking escitalopramonce a day and clonaxepamtwice a day when do you suggest that. I try these
Expert:  Dr. David replied 2 months ago.

yes, severe anxiety can affect your body function.

everyone reacts to medications differently

escitalopram 20mg is the higher and maximum dose you need, 10mg is really a starting dose.

your anxiety symptoms sound severe.

talk to your doctor about increasing the dose up to 20mg.

yes, escitalopram is taken once a day.

clonazepam can be taken twice or three times a day depending on how your doctor prescribes it to you.

I would talk to your doctor about increasing your current medication doses like I suggested as the first step to see if that helps lower your anxiety symptoms.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Expert:  Dr. David replied 2 months ago.

do you have any other questions?

Customer: replied 2 months ago.
What leads these attackz on i can dwell on things in my head then it just leads into these attacks any solutions
Expert:  Dr. David replied 2 months ago.

we don't know why some people have excessive anxiety and anxiety attacks.

you should see a psychotherapist who can work with you with deep breathing techniques and cognitive behavioral therapy to help decrease your anxiety levels.

also increasing your medication doses can help your symptoms as well.